# SDR AALA202410160712

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 78,674 hours, 32,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3924
- Condition: Faulted
- Location: Zone 200
- Part time: 63,034 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH EPSU FAULT. MAINTENANCE REPLACED AFT LH EPSU IAW AMM 33-51-38.
